MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TTL1LYR 14FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, LP Medline; TTL1LYR 14FR10ML 100%SIL TMP TRAY
Model Number URO170814T
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the sample port detached from the foley catheter, requiring the facility to remove and replace the foley catheter.No additional information is available at this time.The sample has been returned for evaluation and the customer complaint has been confirmed, however, a definitive root cause cannot be determined at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2023 the sample port detached from the foley catheter, requiring the facility to remove and replace the foley catheter.

Brand Name
Medline
Common Device Name
TTL1LYR 14FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16583890
Report Number1417592-2023-00123
Device Sequence Number16552968
Product Code OHR
UDI-Device Identifier10888277868335
UDI-Public10888277868335
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberURO170814T
Device Catalogue NumberURO170814T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown